Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 5,     Number 3,     Summer 1997

 

DYNAMICS OF A SCALAR PARABOLIC EQUATION
JACK K. HALE

Abstract. In these notes, we consider a scalar parabolic equation which is either autonomous or time dependent. We give a survey of some of the results that deal with the qualitative properties of the dynamics defined by general equations as well as specific results for particular equations. Many of the ideas for a scalar equation have served as a guide to the study of interesting phenomena in systems. We make some remarks about systems, but space limits a detailed discussion of this case.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)